Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2010
Number of items: 2.


Gazi, NH; Das, K; Mukandavire, Z; Chiyaka, C; Das, P; (2010) A study of cholera model with environmental fluctuations. International Journal of Mathematical Models and Methods in Applied Sciences, 4 (3). pp. 150-155. Full text not available from this repository.

This list was generated on Sat Sep 23 21:48:27 2017 BST.